Just got started on 20mg of Lisinopril 1x daily. Ever since, I've been reading story after story of people getting angioedema and some nearly dying because of it. Apparently, it's a "rare" side effect of ACE inhibitors, but the more I read, the more doom and gloom sets in. Can anyone here vouch for how sinister this medication can be?
Did you find this post helpful?
|

User Profile
replied November 25th, 2018
ACE inhibitors induces angioedema incidence is 0.1 to 0.7 percent of The general population the incidence is much higher in African descent population. It is generally a very safe drug and can be taken without fear


|
Did you find this post helpful?
Quick Reply
Must Read
What exactly is blood pressure in the first place? And how can you know if your blood pressure is either high OR low?...
Millions of American have blood pressure problems. Learn what can put you at risk of high or low blood pressure here....
High blood pressure and low blood pressure manifest physical symptoms. Learn the signs of hypertension and hypotension here....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our High Blood Pressure and Hypertension , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.